PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

An example concerning Sadullaev’s boundary relative extremal functions

Volume 123 / 2019

Jan Wiegerinck Annales Polonici Mathematici 123 (2019), 505-508 MSC: 32U05, 32U20. DOI: 10.4064/ap180604-19-6 Published online: 9 July 2018


We exhibit a smoothly bounded domain $\Omega $ with the property that for suitable $K\subset \partial \Omega $ and $z\in \Omega $ the Sadullaev boundary relative extremal functions satisfy $\omega _1(z,K,\Omega )<\omega _2(z,K,\Omega )\le \omega (z,K,\Omega )$.


  • Jan WiegerinckKdV Institute for Mathematics
    University of Amsterdam
    Science Park 105-107
    P.O. Box 94248
    1090 GE Amsterdam, The Netherlands

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image